Advanced search

A general model for the behaviour of infinite buffers with periodic service opportunities

Herwig Bruneel (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Bruneel, Herwig. 1984. “A General Model for the Behaviour of Infinite Buffers with Periodic Service Opportunities.” European Journal of Operational Research 16 (1): 98–106.
APA
Bruneel, H. (1984). A general model for the behaviour of infinite buffers with periodic service opportunities. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 16(1), 98–106.
Vancouver
1.
Bruneel H. A general model for the behaviour of infinite buffers with periodic service opportunities. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH. 1984;16(1):98–106.
MLA
Bruneel, Herwig. “A General Model for the Behaviour of Infinite Buffers with Periodic Service Opportunities.” EUROPEAN JOURNAL OF OPERATIONAL RESEARCH 16.1 (1984): 98–106. Print.
@article{207904,
  author       = {Bruneel, Herwig},
  issn         = {0377-2217},
  journal      = {EUROPEAN JOURNAL OF OPERATIONAL RESEARCH},
  language     = {eng},
  number       = {1},
  pages        = {98--106},
  title        = {A general model for the behaviour of infinite buffers with periodic service opportunities},
  url          = {http://dx.doi.org/10.1016/0377-2217(84)90317-5},
  volume       = {16},
  year         = {1984},
}

Altmetric
View in Altmetric